# SDR SWAA2024010213189

- Difficulty date: October 21, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS727E AFT CARGO COMPARTMENT 2023-652089<[01] REPAIRED CARGO TRACK RBBL 13.84 LOCATED BS727E AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 PARAGRAPH 4. SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED ACTION 1  REPAIRED CARGO TRACK RBBL 13.84 LOCATED BS727D TO BS 767 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 PARAGRAPH 4. SEE INDIVIDUAL SIGN OFF BELOW;[03] JOB COMPLETED AND CERTIFIED RII.
